# SDR 2008UALA03959

- Difficulty date: July 22, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,958 hours, 6,805 cycles
- Engine: Pwa PW4077
- System (JASC): 2740 · Stabilizer Control System
- Part: Shutoff Valve
- Part number: 65860600U
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STABILIZER R.  *S/D*  FOUND FAULTY SHUT OFF VALVE AND BAD CONNECTOR.  REPLACED SHUT OFF VALVE AND CONNECTOR, OP CHECK GOOD.  AC OK FOR SERVICE.
